# SDR AALA202511149084

- Difficulty date: November 10, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 28,814 hours, 11,593 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR FORWARD HINGE FITTING BEARING LOOSE AND WORN. MAINTENANCE REPLACED HINGE PLATE FITTING PER CMM 52-81-18.
